MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the laser was not producing energy.The procedure was aborted due to this event.There was no report of patient outcome.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the lens cell assembly was thoroughly analyzed.Visual inspection revealed that the component received was in overall good physical condition, and the electrical connections were also in good condition.The cable insulation was pulled back, which exposed internal wires.Additionally, the lens had several white spots on it and the surface was damaged.The console was serviced onsite by a field service engineer (fse), and it was found that the lens cell assembly was defective.After replacement, the issue was resolved, and the console was within specification and was functioning as intended.The malfunction could have affected the device's performance, leading to the event experienced by the customer.Furthermore, the optic blast shield was found damaged during the service.The work order summary states that "verified serial number and removed covers.Found customers blast shields worn verifying customer complaint.Replaced lens cell assy per service manual.Completed alignments.Completed repair checklist.Laser outputs and fiber were good during testing.System meets boston scientific specs." the expected or random component failure was identified with no design or manufacturing issue leading to a conclusion of cause traced to component failure.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21037219
Report Number2124215-2024-80888
Device Sequence Number12670430
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Device Lot Number0000001362
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown